# SDR SIMA20170604001

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 32,411 hours, 23,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE AFT EMERGENCY EXTERIOR LIGHT INOPERATIVE.   REMOVED AND REPLACED THE RT AFT EMERGENCY EXTERIOR LIGHT IAW STANDARD MAINTENANCE PRACTICES. OPS CHECKED GOOD IAW AMM 35-51-15.
